논문KCI 등재
Some closed formulas for generalizations of Bernoulli and Euler numbers and polynomials
2
조회
0
다운로드
12
인용
0
참고문헌
키워드
주제분류수학
초록
The purpose of this paper is to give some recurrence relations and closed formulas of generalized Bernoulli-Euler numbers and polynomials.
Abstract
The purpose of this paper is to give some recurrence relations and closed formulas of generalized Bernoulli-Euler numbers and polynomials.
참고문헌 (17)
- 2008, "Euler Numbers and Polynomials Associated with Zeta Functions:11 pages. doi:10.1155", pp.Abstract and Applied Analysis Volume 2008, Article ID 581582, 581582
- Taekyun Kim, "The modified q-Euler numbers and polynomials", Advanced Studies in Contemporary Mathematics, 16(2), pp.161~170 (2008), 장전수학회(章田數學會)
- Kim, T., "T. q-Bernoulli numbers and polynomials associated with Gaussian binomial co ±-cients", Russ. J. Math. Phys, 15(1), pp.51~57 (2008)
- A. Erdёlyi, "Higher Transcendedtal Functions", McGraw-Hill Book Company New York Toronto and London, I (1953)
- H.M. Srivastava, "Series Associated with the Zeta and Related Functions" (2001), Kluwer Academic Publishers, Dordrecht, Boston and London
- B.-N. Guo, "Generalization of Bernoulli polynomials", Internat. j. Math. Ed. Sci. Tech, 33(3), pp.428~431 (2002)
- F. Qi, "Generalization of Bernoulli polynomials:http:", v4n4.html, pp.RGMIA Res. Rep. Coll, 2001[DOI]
- L.Comtet,Advanced Combinatories, "Reidel" (1974), Dordrecht
- Kim, Taekyun, "Sums of powers of consecutive q-integers", Adv. Stud. Contemp. Math. (Kyungshang), 9(1), pp.15~18 (2004)
- L. Carlitz, "Weighted stirling numbers of the ¯rst and second kinds I", Fibonacci Quart, 18, pp.147~162 (1980)
- L. Carlitz, "Weighted stirling numbers of the ¯rst and second kinds II", Fibonacci Quart, 18, pp.242~257 (1980)
- Q.-M. Luo, "Relationships between generalized Bernoulli numbers and polynomi- als and generalized Euler numbers and polynomials", Advanced Studies in Contemporary Mathematics, 7(1), pp.11~18 (2003)
- "Generalization of Euler numbers and polynomials:http:", pp.IJMMS 2003:61, 3893-3901 PII. S016117120321108X, ijmms.hindawi.com
- "Generalization of Bernoulli numbers and polynomials:S0161171203112070,http:", pp.IJMMS 2003:59, 3769-3776 PII, ijmms.hindawi.com.
- Kim, T., "q-extension of the Euler formula and trigonometric functions", Russ. J. Math. Phys, 14(3), pp.275~278 (2007)
- Kim, Taekyun, "On the q-analogue of gamma functions and related inequalities", Article, 6(4), pp.4~ (2005)
- Adiga. C., "On a q-analogue of S`aandor's funtion", JIPAM. J. Inequal. Pure Appl. Math, 4(5), pp.5~ (2003)
관련 논문AI추천
A note on Eulerian polynomials associated with Bernoulli and Euler numbers and polynomials김대산, 김영희, D. V. Dolgy, T. Kim장전수학회 · Advanced Studies in Contemporary Mathematics2012 · 제22권 제3호SOME IDENTITIES FOR THE BERNOULLI, THE EULER AND THE GENOCCHI NUMBERS AND POLYNOMIALS김태균장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제1호IDENTITIES FOR THE BERNOULLI, THE EULER AND THE GENOCCHI NUMBERS AND POLYNOMIALS김태균, Bayad장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제2호A note on the extended q-Bernoulli numbers and polynomials김영희, 김태균, 최종성장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제4호Some identities of the type 2 degenerate Bernoulli and Euler numbers권종겸, 김대산, 장관우, 정세교장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제4호ON THE GENERALIZED DEGENERATE EULER NUMBERS AND POLYNOMIALS김태균, J. J. Seo장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제4호
이 간행물의 다른 논문 (9건)
On characteristic polynomials of the family of cobweb posetsE. Krot-Sieniawskapp. 105-111Common fixed point theorems using different contractive type conditions involving rational expressionsM. V. R. Kameswari, G. V. R. Babupp. 113-136Lucky 13-th exercises on Stirling-like numbers and Dobinski-like formulasA. K. Kwasniewskipp. 137-144Notions of balance in symmetric n-sigraphsR. Rangarajan, P. Siva Kota Reddypp. 145-151Pointwise estimate for some Durrmeyer type operatorsH. Karslipp. 153-161
